# SDR IPXA11667214

- Difficulty date: June 1, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 40,931 hours, 12,630 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 145T19291
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, FUSELAGE LT BS 955 REAR SPAR B/H SIDE FITTING, TEE FITTING FOUND CRACKED.  FUSELAGE LT BS 955, REAR SPAR B/H SIDE FITTING, TEE FITTING REPLACED AND INSTALLED IAW EO B767-5350-17922-H, APP C, ORG MATERIAL IS 7075-T73 DIE FORGING, THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
